# SDR CALA2025101510109

- Difficulty date: September 5, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N37413
- Make and model: Boeing 737924ER
- Aircraft serial: 31664
- Aircraft time: 52,048 hours, 18,669 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR96359024
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPL HARNESS AT STA. 570 HAS DAMAGED WIRING.  REMOVED AND REPLACED CABLE HARNESS (PN:BR-9635-90-24) ON EEPL HARNESS AT STA. 570 IAW DWG 40N01810 SH2,PG8, REV ORIGINAL AND SWPM20-90-14. INSTALLED EEPL HARNESS AT STA 570 IAW DWG 40N01810 SH2 REV ORIGINAL. CHARGED THE BATTERY PACKS IAW AMM 33-51-06-610-802 & OPS CHECKED GOOD IAW AMM 33- 51-06-610-802 & OPS CHECKED GOOD IAW AMM 33-51-00-720- 810. REINSTALLED RETURN AIR GRILL AT SEAT 26ABC IAW AMM 21-23-03-400-802.
